Posted by Xanthro (220.127.116.11) on February 01, 2002 at 19:54:44:
In Reply to: Question for Prednisone users.. posted by Karen Sophia on February 01, 2002 at 13:07:13:
"Does Prednisone change your metabolism?"
Long term use yes. In particular, your face will become "bloated." It's actually called Prednisone Face. You see it on most transplant patients. This shouldn't happen if you take prednisone only occasionally.
"Where you guys able to “normally” loose the gained weight through dieting or was it very difficult?"
If you gain weight, losing it is like losing any other unwanted weight.
Prednisone is a steroid, so it can cause you to bulk up. It also has a side effect of making you extremely hunger. Some people never feel full when taking it.
Taking this drug occasionally shouldn't lead to these problems. Just don't abuse it.
Drinks lot of water, and try to eat what you normally would, even if you feel hungry. That way you should limit any weight gain.
Send me an email if you have any questions. Xanthro@Earthlink.net. My wife has been on Prednisone for 30 years.
Post a Followup